Algebra and Logic

, Volume 22, Issue 4, pp 338–344 | Cite as

Subgroups of a symplectic group over an algebraically closed field

  • A. I. Shkuratskii


Mathematical Logic Symplectic Group 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. I. Merzlyakov, "Linear groups," in: Results of Science. Algebra. Topology. Geometry, 1970 [in Russian], VINITI, Moscow (1971), pp. 75–110.Google Scholar
  2. 2.
    M. I. Kargapolov and Yu. I. Merzlyakov, Foundations of Group Theory [in Russian], 3rd ed., Nauka, Moscow (1982).Google Scholar
  3. 3.
    O. T. O'Meara, Lectures on Symplectic Groups [Russian translation], Mir, Moscow (1979).Google Scholar
  4. 4.
    N. S. Romanovskii, "Subgroups lying between special linear groups over a ring and a subring of it," Mat. Zametki,6, 335–345 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. I. Shkuratskii

There are no affiliations available

Personalised recommendations